# SDR ABXA060099

- Difficulty date: February 6, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3642974501
- Condition: Corroded
- Location: Bs 683, Lbl 62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT UPPER SIDE WING BOX SECTION, BUTTERFLY FITTING AT STA 683, LEFT BUTT LINE 62.  CORRODED OUT OF LIMITS.  REMOVED AND REPLACED LEFT UPPER SIDE WING BOX SECTION BUTTERFLY FITTING AT STA 683, LEFT BUTT LINE 62 IAW DC8 SRM 51-1-20D.
